# SDR IPXA2014090284129

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-33A
- Aircraft serial: 37857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN AT BS 654 PLUS PLUS 44 AND BETWEEN STRINGERS 30 AND 31L.  REPAIRED IAW EO 5330-55323-A.
